Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Cough, fever post bronchoscopy, taken calvum, cetrizine. Cause?

My mother 68yrs old had a cough and fever (around 100 degree), soon after the bronchoscopy . She has given a medication comprises of clavum (625mg), cetrizine (10mg). Just i need to know what had happened to her after bronchoscopy. Was the medication given to her right. Bronchoscopy was done to know the infection, or other lung disease
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
ENT Specialist 's  Response
hello mohit.your mother has developed a respiratory tract infection.dont worry she will be allright with a course of antibiotics.continue clavam add crocin 500 mgs thrice a day.stop cetirizine,it is not indicated in this situation. dr praveen.
Answered: Thu, 28 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor